Dzyadyk formula for summation of double Faber series
Abstract
An analog of Dzyadyk's formula is constructed for double series in Faber polynomials of two variables. By using this formula, we obtain the estimates of the convergence rate of the double Faber series, summed over rectangles and circles, in a bicylindric domain.Downloads
Published
25.09.1994
Issue
Section
Research articles
How to Cite
Tsvil', M. M. “ Dzyadyk Formula for Summation of Double Faber Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 9, Sept. 1994, pp. 1283–1287, https://umj.imath.kiev.ua/index.php/umj/article/view/5648.